Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pain on right side below rib cage and above hip. Could this be a gall bladder disease?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 1524 Questions
Question
I HAVE A PAIN ON MY RIGHT SIDE JUST BELOW MY RIB CAGE AND ABOVE MY HIP COULD THIS BE A GALL BLADDER .I HAVE HAD THE PAIN FOR ABOUT ONE WEEK NOT UNBEARABLE BUT I KNOW IT IS THERE
Posted Thu, 31 Oct 2013 in Abdominal Pain
 
 
Answered by Dr. Amit Jain 41 minutes later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Pain on right side below rib cage can be due to:
1. Gallbladder disease like gallstones, cholecystitis
2. Liver- fatty liver, abscess
3. Billiary tract
4. pancreas
5. Intestinal pain
6. or it may be acid peptic disease

So I will advise you to get yourself examined by a doctor who may advise you to get an ultrasound abdomen to confirm the cause for pain

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor